MathSciNet Relay Station
MathSciNet bibliographic data
MR650368 (83e:22023) 22E55 (10D40 22E50)
Arthur, James On the inner product of truncated Eisenstein series. Duke Math. J. 49 (1982), no. 1, 35–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement